# SDR ASAA2014051507830

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,761 hours, 7,294 cycles
- System (JASC): 2420 · AC Generation System
- Part: Pcu
- Part number: 115195214
- Part serial: 115195203471
- Condition: Failed
- Location: Ee Bay
- Part time: 20,336 hours, 6,453 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LEFT SIDE MASTER CAUTION GLARESHIELD ELETRIC DOES NOT ILLUMINATE.  ACFT GROUNDED.    REPLACED THE P5-5 GEN DRIVE AND STDBY PWR MODULE REF TASK 24-21-52-000-801.  STDBY PWR SYS OPS TEST NORMAL REF TASK 24-34-00-710-802.  ACCOMPLISHED OPS TEST FOR NR 1 IDG REF MM 24-11-00-700-802. ACCOMPLISHED OPS TEST FOR NR 2 IDG REF AMM 24-11-00-700-803. ENGINEERING ISSUED EA 800-24EA-12700 AND 800-24EA-12711.  ACCOMPLISHED EA 800-24EA-12706. ACCOMPLISHED EA 800-24EA-12711.  REPLACED SPCU REF TASK 24-21-53-400-801, OPS NORMAL IAW SAME.
